# SDR VNAA0708012

- Difficulty date: August 21, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 6,835 hours, 6,710 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO CLT DUE TO AN OPENED EXTERIOR AIRCRAFT PANEL.  MAINTENANCE INSPECTED AND FOUND THE GROUND POWER DOOR LEFT OPEN.  MAINTENANCE RESECURED DOOR CLOSED AND NO DAMAGE OR DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
